# SDR C2XA01IA084

- Difficulty date: December 19, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66366
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 3667, DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE AISLE PATH LIGHTING STRIP AT ROWS 8 AND 9 WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP IN ACCORDANCE WITH EMB145 M/M 33-50-12, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
